I got told Doxycycline suppress the growth of Sculptra, and if you go off it it will start again even if its years later. Please help is that true? This is two years after the last inj I got put on this kind of antibiotics before I was on all different kinds.
Will Doxyccyclin Supress the Growth of Sculptra and when You Stop Years Later It Starts Again?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Doxycycline and Sculptra
Doxycycline is an antibiotic with anti-inflammatory properties that is sometimes used along with oral prednisone to treat nodules that some people develop after Sculptra injections. Theoretically, this anti-inflammatory effect could interfere with the stimulation of collagen by the Sculptra particles during the first few months. The Sculptra particles disappear after a few months and are replaced by your body's collagen; you are unlikely to have any active collagen building after this time. Therefore, I wouldn't expect doxycycline to have any effect on your Sculptra result after two years; besides, the results of Sculptra last an average of only 2 years.
Sculptra and Doxycycline
Sculptra is a wonderful liquid filler and it has great results for volumizing the face. Sculptra works by helping the body produce new collagen and the results last up to two years. Doxycycline should have no effect on Sculptra years later.
Sculptra and doxycycline
Sculptra stimulates the production of your own new collagen. After 2 years, the Sculptra effect will be gone, regardless if you had doxycycline.
You might also like...
Sculptra Itself Does Not Grow
You have been misinformed. Sculptra does not grow. It stimulates collagen growth that lasts for up to two years. I am not aware that its affects are suppressed by antibiotics and after two years I would not expect any response at all as the product itself would be gone. Exactly what you are worried about is unclear, but I suggest you return to the doctor that injected your Sculptra and get more accurate information to allay your concerns. If you are taking antibiotics for acne or other skin conditions ask that doctor for information as well, but they may not be familiar with Sculptra.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.